# SDR AALA202103159007

- Difficulty date: March 13, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 18,807 hours, 8,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER NEEDS SERVICING. SERVICED L1 DOOR DAMPER PER AMM 52-10-00.
